Deriving uniform semiclassical approximations for one-dimensional fermionic systems (bibtex)
by Raphael F. Ribeiro, Kieron Burke
Reference:
Deriving uniform semiclassical approximations for one-dimensional fermionic systems Raphael F. Ribeiro, Kieron Burke, The Journal of Chemical Physics 148, 194103 (2018).
Bibtex Entry:
@article{RB16,
	Pub-num 	   = {170},
	Title 		   = {Deriving uniform semiclassical approximations for one-dimensional fermionic systems},
	Author 		   = {Ribeiro, Raphael F. and Burke, Kieron},
	Doi 		   = {10.1063/1.5025628},
	Year 		   = {2018},
	Journal 	   = {The Journal of Chemical Physics},
	Volume 		   = {148},
	Pages 		   = {194103},
	Publisher 	   = {American Physical Society},
	Url 		   = {https://aip.scitation.org/doi/10.1063/1.5025628},
	arXiv		   = {1510.05676},
}
Powered by bibtexbrowser